Are size illusions in simple line drawings affected by shading? / Zanker, J.M.; Abdullah, A.-al-J. Kane.

In: Perception, Vol. 33, 2004, p. 1475-1482.

Research output: Contribution to journalArticle

Published

Standard

Are size illusions in simple line drawings affected by shading? / Zanker, J.M.; Abdullah, A.-al-J. Kane.

In: Perception, Vol. 33, 2004, p. 1475-1482.

Research output: Contribution to journalArticle

Harvard

Zanker, JM & Abdullah, A-JK 2004, 'Are size illusions in simple line drawings affected by shading?', Perception, vol. 33, pp. 1475-1482.

APA

Zanker, J. M., & Abdullah, A-J. K. (2004). Are size illusions in simple line drawings affected by shading? Perception, 33, 1475-1482.

Vancouver

Zanker JM, Abdullah A-JK. Are size illusions in simple line drawings affected by shading? Perception. 2004;33:1475-1482.

Author

Zanker, J.M. ; Abdullah, A.-al-J. Kane. / Are size illusions in simple line drawings affected by shading?. In: Perception. 2004 ; Vol. 33. pp. 1475-1482.

BibTeX

@article{329b2e7fade8495b9d1d5350b7505eb2,
title = "Are size illusions in simple line drawings affected by shading?",
author = "J.M. Zanker and Abdullah, {A.-al-J. Kane}",
year = "2004",
language = "English",
volume = "33",
pages = "1475--1482",
journal = "Perception",
issn = "0301-0066",
publisher = "Pion Ltd.",

}

RIS

TY - JOUR

T1 - Are size illusions in simple line drawings affected by shading?

AU - Zanker, J.M.

AU - Abdullah, A.-al-J. Kane

PY - 2004

Y1 - 2004

M3 - Article

VL - 33

SP - 1475

EP - 1482

JO - Perception

JF - Perception

SN - 0301-0066

ER -